# SDR DXTA2015111306123

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 14,415 hours, 8,799 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144512
- Part serial: 256
- Condition: Failed
- Location: Mlg
- Part time: 14,415 hours, 8,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT CATCH ON UNLOCK AFTER TAKEOFF.  PERFORMED GEAR BUMP TROUBLESHOOTING.  NLG & LT MLG ARE FUNCTIONING NORMALLY.  FOUND THE RT MLG UPLOCK ACTUATOR TO BE CYCLING UNCOMMANDED,  FOLLOWING THE RETRACT CYCLE CAUSING RT GEAR TO HAMMER UP & DOWN IN THE WW.  UPLOCK SWITCHES FUNCTION & ENGAGEMENT RIGGING CHECKED GOOD.  REMOVED RT MLG ACTUATOR, UPLOCK ACTUATOR & SPRING.  ADJUSTED RT MLG CAMBER.  CYCLING & HAMMERING OF RT MLG AFTER RETRACTION IS NO LONGER PRESENT.  RIGGED UPLOCK SWITCHES & EMERGENCY RELEASE SYS.  DISCOVERED EXCESSIVE MOVEMENT OF THE MLG RELEASE SECTOR IN THE MLG WW.  INSTALLED NEW BUSHING THAT WAS MISSING BETWEEN THE PIVOT BOLT & BEARING.  GEAR EXTENSION & RETRACTION OPERATING NORMAL.
